Limit theorems for random maximum of independent and non-identically distributed random vectors

Faculty Science Year: 2013
Type of Publication: ZU Hosted Pages: 546-557
Authors:
Journal: Statistics ألمانيا Volume: 47
Keywords : Limit theorems , random maximum , independent , non-identically    
Abstract:
In this paper, we study the weak convergence of the random maximum of independent and non-identical random vectors. When the random sample size is assumed to be independent of the basic variables and its distribution function is assumed to
   
     
 
       

Author Related Publications

  • Elsayed Mahsoub Ahmed Nigm, "On the continuation of the limit distribution of intermediate order statistics under power normalization", أمريكا, 2013 More
  • Elsayed Mahsoub Ahmed Nigm, "Asymptotic Distributions of the Generalized and the Dual Generalized Extremal Quotient", ماليزيا, 2013 More
  • Elsayed Mahsoub Ahmed Nigm, "Extreme value modeling under power normalization", أمريكا, 2013 More
  • Elsayed Mahsoub Ahmed Nigm, "Evaluating the Performance of Reverse Encryption Algorithm (REA) on the Databases", السعودية, 2013 More
  • Elsayed Mahsoub Ahmed Nigm, "Security Analysis of Reverse Encryption Algorithm for Databases", أمريكا, 2013 More

Department Related Publications

  • Wael Mohamed Khadr Salim, "a novel algorithm for source localization based on nonnegative matrix factroization using \alpha 'beta divergence in chochleagram", WSEAS, 2013 More
  • Mohamed El Sayed Ahmed Muhamed, "a novel algorithm for source localization based on nonnegative matrix factroization using \alpha 'beta divergence in chochleagram", WSEAS, 2013 More
  • Rodyna Ahmed Mahmoud, "Some methods for generating proximities by relations", .ijser, 2013 More
  • Heba Ibrahim Mustafa, "Soft proximity", World's Pioneer Iceland, 2013 More
  • Heba Ibrahim Mustafa, "On Interval-Valued Supra-Fuzzy Syntopogenous Structure", Hindawi Publishing Corporation, 2012 More
Tweet